# SDR ASAA2016102818758

- Difficulty date: October 28, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A15115
- Condition: Corroded
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT STUB FRAME BS 693.75 HAS CORROSION.  ACFT GROUNDED.  REPAIRED THE FRAME BETWEEN STRINGERS 16 -17L IAW 700-53EA-18018 REV 00, AND REO-G20401 REV A.
